MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB SYSTEM 2.0 X 5 MM SUSPENSION PUSH SCREW; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

BIOMET MICROFIXATION LACTOSORB SYSTEM 2.0 X 5 MM SUSPENSION PUSH SCREW; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a screw broke during a procedure.There was a delay of a few minutes while a replacement screw was procured.Attempts have been made and no further information has been provided.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.The complaint was opened because lauren cucci, csr, reports on behalf of the facility that a screw broke during a procedure.The 2.0x5mm sus push scr 2/pk (part#: 915-2336, lot#: unk) was not returned for evaluation and no photos were provided.For these reasons, the product could not be visually evaluated or functionally tested.The dhr for this product could not be reviewed due to the lot number being unknown.There are no indications of manufacturing defects.For this part (915-2336) and the previous one year (from the notification date), there is a complaint rate of 0.127%, which is already below the occurrence rate of this failure mode.The most likely underlying cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LACTOSORB SYSTEM 2.0 X 5 MM SUSPENSION PUSH SCREW
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8896978
Report Number0001032347-2019-00388
Device Sequence Number13829136
Product Code MBI
UDI-Device Identifier00841036055332
UDI-Public00841036055332
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K013557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number915-2336
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1